View Full Version : can darvacet cause bleeding?
03-01-2007, 01:48 AM
I was wondering if anyone else has had bleeding problems from taking the darvacet all the time? I am up to 4 a day. Or is this one of the side effects that can happen? Nothing on the side effect sheet that came with it.
03-01-2007, 02:11 AM
it you are having unknown bleeding I suggest medical attention right away. I have taken darvocet for years. I switch between that and vicodin.
03-01-2007, 02:13 AM
Waterflow, I took Darvacet for 3 months one time and I never had any bleeding...You really need to get yourself checked out and see what the dr says..:grouphug: :grouphug:
I've been using Darvocet as needed for 4 years. (It's the only pain medicine I've found that I can tolerate). Never had bleeding. I'm sorry, I think you need to have this checked out by a doctor.
Sending a hug,
03-01-2007, 03:05 AM
Thanks for the responses. Since yesterday I have been having small blod clots from my nose now too. Sort of starting to panic now but will remain calm. I thought maybe the davacet worked like asprins. I'm just getting to old now. :bonk:
03-01-2007, 03:06 AM
please call your doctor now..
03-01-2007, 03:11 AM
I'm seeing him this afternoon. Just wasn't sure if I should mention it to him or not.
03-01-2007, 03:18 AM
Yes.....please let him know what has been going on, and please let us know how your appointment goes today.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.